# SDR HEEA080675

- Difficulty date: July 30, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N22743
- Make and model: Bell 206B-3
- Aircraft serial: 3624
- Aircraft time: 12,989 hours
- Engine: Allsn 250C20B
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: CH34168
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IGNITER PRODUCING A WEAK SPARK.  ERODED INSULATOR. SCRAPPED.
